Other Information: Each tablespoon contains: potassium (25 mg) and sodium (8 mg); store between 68-77 degrees F (20-25 degrees C). Misc: Non-drowsy. Acetaminophen - Dextromethorphan HBr. Pain reliever - cough suppressant. Sore throat. Body aches. Headache. Coughing. Instant cooling sensation. Gluten free. Compare to active ingredients of Tylenol Cold & Cough Daytime Cool Burst Liquid (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Cold & Cough Daytime Cool Burst Liquid). Uses: Temporarily relieves: headache; cough due to a cold; sore throat; minor aches and pains.
Directions: Do not take more than directed (see Liver warning). Use only enclosed dosing cup designed for use with this product. Do not use any other dosing device. Adults & Children 12 Years & Over: Take 2 tablespoons (tbsp) in dose cup provided every 6 hours; do not take more than 6 tablespoons in 24 hours. Children Under 12 Years: Do not use this adult product in children under 12 years of age.
Active Ingredients: In Each 15 ml = 1 Tablespoon: Acetaminophen (500 mg), Dextromethorphan HBr (15 mg). Purpose: Pain Reliever, Cough Suppressant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Carboxymethylcellulose Sodium, FD&C Blue 1, Flavor, Polyethylene Glycol, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose.
Serving Per Container
Sign up to receive exclusive email-only savings and information.